# SDR HNAA2019042500120

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 44,135 hours, 40,838 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Relay
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BLEED VALVE 1 FAIL MSG ON TAKEOFF ROLL.    LEFT ENG BLEED INOP WITH APU BLEED AIR  DEACTIVATED BLEED VALVE, TROUBLESHOT IAW FIM 36-11-00-810-805A CND. R\R RELAY K0193 AND HIGH PRESSURE SWITCH IAW 36-11-07 OPS CHECK GOOD IAW 36-00-00-700-803A AND 36-11-02 OK FOR SERVICE CLEAR MEL.
